MathSciNet Relay Station
MathSciNet bibliographic data
MR2582017 32G15 (37F30 37F45)
Jiang, Yunping; Mitra, Sudeb; Wang, Zhe Liftings of holomorphic maps into Teichmüller spaces. Kodai Math. J. 32 (2009), no. 3, 547–563.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement